# SDR GUUA04140603

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 21,880 hours, 29,881 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED STRUCTURAL C-CHECK DISCOVERED BELLY SKIN CORROSION AT FS 393.25, STR 16 THRU 14R.  REMOVED DAMAGED MATERIAL AND INSTALLED EXTERNAL DOUBLER IAW SRM SECTION 51-70-06.
